On a two-phase problem for harmonic measure in general domains

Jonas Azzam, Mihalis Mourgoglou, Xavier Tolsa, Alexander Volberg

Research output: Contribution to journalArticleResearch

6 Citations (Scopus)


© 2019 by Johns Hopkins University Press. We show that, for disjoint domains in the Euclidean space, mutual absolute continuity of their harmonic measures implies absolute continuity with respect to surface measure and rectifiability in the intersection of their boundaries. This improves on our previous result which assumed that the boundaries satisfied the capacity density condition.
Original languageEnglish
Pages (from-to)1259-1279
JournalAmerican Journal of Mathematics
Publication statusPublished - 1 Oct 2019


Dive into the research topics of 'On a two-phase problem for harmonic measure in general domains'. Together they form a unique fingerprint.

Cite this